# SDR EISA95328

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162272
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, UPON REMOVAL OF CORROSION IN NR 6 K-FLAP BEHIND INBOARD ADJUSTMENT BRACKET, AREA FOUND TO BE OUT OF LIMITS PER THE SRM 57-50-1.  REMOVED AND REPLACED THE NR 6 KRUGER FLAP IAW B727 MM 27-81-1.  OPS CHECKED GOOD.  (M)
